# SDR QMLA2013102913151

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N391LG
- Make and model: Snias AS350B3
- Aircraft serial: 4323
- Aircraft time: 3,421 hours, 13,450 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: G10102
- Condition: Cracked
- Location: Tailboom
- Part time: 3,421 hours
- Component: Tailboom, Snias
- Component part number: 350A2300000705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED TWO CRACKS APPROXIMATELY 2 INCHES LONG EACH, ON LT SIDE BATTERY SUPPORT IN TAILBOOM AT STA 115.
